# SDR DALA2016050903826

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 70,876 hours, 53,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 1287-1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE, LAV SPILL, LAP SEAM FINGER DOUBLER HAS CORROSION, NEAR L26L, BS 1287-1300.  REPAIRED IAW SRM 53-01, FIG 1.
